# SDR EIAA970049

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND MAIN CARGO COMPARTMENT FLOORBEAM TOP T-CAP SEVERELY CORRODED AT FS 160 RBL 35.  FABRICATED AND INSTALLED FLOORBEAM T-CAP AT FS 160, RBL 35 PER SRM 53-10-1 FIG 12 AND SRM 51-30-5.  (M)
